# SDR 2006UALA02113

- Difficulty date: October 31, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N522UA
- Make and model: Boeing 757222
- Aircraft serial: 24931
- Aircraft time: 53,007 hours, 19,889 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L SLIDE GIRT BAR HUNG UP ON DOOR FRAME AND CAME APART ON ARRIVAL.   REPLACE DOOR 1L FWD GIRT BAR LIFTER ACCT FOUND BROKEN AT ARRIVAL.  REMOVED AND REPLACED FWD GIRT BAR LIFTER AND TESTED NORMAL
